Previous |  Up |  Next


Title: Gaussian measures and the density theorem (English)
Author: Preiss, David
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 22
Issue: 1
Year: 1981
Pages: 181-193
Category: math
MSC: 28A15
MSC: 28C15
MSC: 28C20
MSC: 60B11
idZBL: Zbl 0459.28015
idMR: MR609946
Date available: 2008-06-05T21:07:35Z
Last updated: 2012-04-28
Stable URL:
Reference: [B] BESICOVITCH A. S.: A general form of the covering principle and relative differentiation of additive functions.Proc. Cambridge Philos. Soc. 41 (1945), 103-110. Zbl 0063.00352, MR 0012325
Reference: [F] FEDERER H.: Geometric measure theory.Springer-Verlag 1969. Zbl 0176.00801, MR 0257325
Reference: [G] GELFAND I. M., VILENKIN N. J.: Generalized functions 4.Moscow 1961.
Reference: [MA] MATTILA P.: Differentiation of measures on uniform spaces.preprint. Zbl 0431.28006, MR 0577976
Reference: [M] MORSE A. P.: Perfect blankets.Trans. Amer. Math. Soc. 61 (1947), 418-442. Zbl 0031.38702, MR 0020618
Reference: [P1] PREISS D.: Gaussian measures and covering theorems.Comment. Math. Univ. Carolinae 20 (1979), 95-99. Zbl 0386.28015, MR 0526149
Reference: [P2] PREISS D.: Invalid Vitali theorems.Abstracta Seventh Winter School on Abstract Analysis, MI ČSAV, Praha 1979, 58-60.
Reference: [Š] ŠILOV G. E., TIN F. D.: Integral, mera i proizvodnaja na linejnych prostranstvach.Nauka, Moscow 1967.


Files Size Format View
CommentatMathUnivCarol_022-1981-1_15.pdf 901.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo